- A well worn mask is probably just as important as a good quality one.
- It might make breathing at little more of an effort
- Nose breathing helps
- They are annoying for everyone.
For the temporary relief of cold and flu symptoms including: Fever & inflammation; Headache & sore throat; Blocked & runny nose.
Developed in New Zealand to help combat colds and flus. This specific combination is designed to allow the maximum daily dose of Paracetamol and Ibuprofen, and to allow for the effect of Paracetamol on Phenylephrine when combined the level of Phenylephrine crossing into the bloodstream effectively doubles.
Adults and children over 12 years: Take 2 tablets every 4 hours as required, up to a maximum of 8 tablets in 24 hours. Do not halve tablets.Do not use in children under 12 years old. Keep to the recommended dose. Don t take this medicine for more than a few days at a time for adults or more than 48 hours at a time for children and adolescents aged 12-18 years unless advised to by a doctor. Do not exceed the recommended dose.
MAXIGESIC PE® is a unique combination of 500mg Paracetamol, 150mg Ibuprofen and 2.5mg Phenylephrine.
Do not take Maxigesic PE: If you have a stomach ulcer or other stomach disorders; If you are allergic to ibuprofen, paracetamol, aspirin or other anti-inflammatory medicines; If you are pregnant or breastfeeding; If you have impaired kidney function, impaired liver function or heart problems; If you are a heavy drinker; If you have high blood pressure; If you are taking anti-depressant medication. Store below 30ºC. KEEP ALL MEDICINES OUT OF REACH AND SIGHT OF CHILDREN. Contains maize starch.
CAUTION: Unless a doctor has told you to, do not take Maxigesic PE: With other medicines you are taking regularly; With other medicines containing ibuprofen, paracetamol, aspirin or other anti-inflammatory medicines; With other medicines intended to treat the symptoms of the common cold: If you have asthma; If you are aged 65 or over; If you have bleeding or vision problems.